# SDR AALA202111241390

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A300*
- Aircraft serial: 6443
- Aircraft time: 21,095 hours, 8,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT DURING PS CHECK. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (10WL) PER AMM 33-51-38.
